# SDR CALA2025100209552

- Difficulty date: October 2, 2025
- Submitted: October 2, 2025
- Operation: Air carrier
- Aircraft: N78448
- Make and model: Boeing 737924ER
- Aircraft serial: 40003
- Aircraft time: 42,618 hours, 15,638 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Gauge
- Condition: No Discrepancy
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR GAUGE IN THE RED.  SLIDE GAGE 1 NEEDLE WITH ON HIGH SIDE OF RED. OK FOR SERVICE REF AMM 25-66-01
